logo

热门资讯

梁之磊

个人简介姓名:梁之磊    职称:教授     学历:理学博士   专业:偏微分方程邮箱:zhilei0592@gmail.com, liangzl@swufe.edu.cn 办公地址:通博楼B405教育背景2003.09-2009.06 厦门大学 数学科学学院 博士2001.09-2003.06 聊城大学 数学科学学院 学士1999.09-2001.06 济宁学院 数学系研究方向非线性偏微分方程,流体力学中的数学问题工作和研究经历2013.12-至今  西南财经大学 经济数学学院 教授2011.12-2013.12  西南财经大学...

个人简介

姓名:梁之磊    职称:教授     学历:理学博士   专业:偏微分方程

邮箱zhilei0592@gmail.com, liangzl@swufe.edu.cn 办公地址:通博楼B405

教育背景

2003.09-2009.06 厦门大学 数学科学学院 博士

2001.09-2003.06 聊城大学 数学科学学院 学士

1999.09-2001.06 济宁学院 数学系

研究方向

非线性偏微分方程流体力学中的数学问题

工作和研究经历

2013.12-至今  西南财经大学 经济数学学院 教授

2011.12-2013.12  西南财经大学 经济数学学院 副教授

2009.09-2011.12  西南财经大学 经济数学学院 讲师

2013.11-2015.11  中科院数学与应用数学研究所 博士后

2017.08-2018.08  匹兹堡大学 数学系 访问学者

代表论文

1. Ming Chen, Zhilei Liang, Dehua Wang, A Kato-type criterion for vanishing viscosity near Onsager’s critical regularity, Archive for Rational Mechanics and Analysis, to appear, 2022. DOI : 10.1007/s00205-022-01822-z

2. Zhilei Liang, Dehua Wang, Stationary weak solutions for compressible Cahn-Hilliard/Navier-Stokes fluilds, J. Nonlinear Science, 32 (2022): 41. DOI: 10.1007/s00332-022-09799-5

3. Zhilei Liang,  Regularity criterion on the energy conservation for the compressible Navier-Stokes equations,  P. Roy. Soc. Edinb.- A, 151(2021) 1954-1971

4. Ming Chen, Zhilei Liang, Dehua Wang, Runzhang Xu,  Energy equality  in compressible fluids with physical boundaries,  SIAM J. Math. Anal., 52(2) (2020): 1363-1385.

5.  Zhilei Liang, Dehua Wang,  Stationary Cahn–Hilliard–Navier–Stokes equations for the diffuse interface model of compressible flows, Mathematical Models and Methods in Applied Sciences, 30(12) (2020): 2445–2486

6. Zhilei Liang, Vanishing pressure limit for compressible Navier-Stokes equations with degenerate viscosities, Nonlinearity, 30 (2017): 4173-4190.

7. Jing Li, Zhilei Liang, Some uniform estimates and large-time behavior of solutions to one-dimensional compressible Navier–Stokes system in unbounded domains with large data, Archive for Rational Mechanics and Analysis, 220 (2016): 1195–1208.

8. Zhilei Liang, Local strong solution and blow-up criterion for the 2D nonhomogeneous incompressible fluids, Journal of Differential Equations, 258 (2015): 2633–2654.  

9. Jing Li, Zhilei Liang,  On local classical solutions to the Cauchy problem of the two dimensional barotropic compressible Navier-Stokes equations with vacuum,  Journal de Mathematiques Pures et Appliquees, 102 (2014): 640-671.

10. Zhilei Liang, Junning Zhao, Localization for the evolution p-Laplacian equation with strongly nonlinear source term, Journal of Differential Equations, 246(1) (2009): 391-407

所教课程

高等数学、常微分方程、数学物理方程

承担的科研项目

国家自科基金青年项目、国家自科数学天元基金

所获奖项

四川省学术带头人后备人选、 西南财经大学首批光华百人计划、 西南财经大学2012-2013年度唐立新优秀科研教师